# SDR AALA201810129015

- Difficulty date: October 11, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 72,040 hours, 27,535 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMPING FUNCTION DOESN'T WORK CORRECTLY AT THE END OF THE OPEN DOOR TRAVEL,  BUFFER HITTING THE ACFT.  REPLACED THE L1 DOOR DAMPER IAW AMM 52-11-14.
